ZDM, November 2009

ZDM – The International Journal on Mathematics Education – has published the November issue of 2009 (Volume 41, Number 6). The issue contains the following nine articles:

The article by Karen C. Fuson and Yeping Li is an Open Access article, so that one should be available to all, even non-subscribers 🙂

Advertisements
This entry was posted in journal-articles. Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s